# SDR DALA2019091905421

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 67,217 hours, 28,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 1275598) R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. RECONNECTED FWD GIRT BAR TO SLIDE OPERATION NOW CHECKS NORMAL. REMOVED PLACARD.
